Archived

This topic is now archived and is closed to further replies.

Accutane Log

39 posts in this topic

Brarei that is mrsa, I have had staph which is similar but less severe... Huge pain in the ass to clear-I have also heard accutane can weaken your immune system allowing staph/mrsa to invade easier/ come out of dormancy...

This type of infection can only be cleared through Iv antibiotics. Period. Most likely vancomycin. The docs may give u pills but that will just hide symptoms.

Good luck!

Share this post


Link to post
Share on other sites

Brarei that is mrsa, I have had staph which is similar but less severe... Huge pain in the ass to clear-I have also heard accutane can weaken your immune system allowing staph/mrsa to invade easier/ come out of dormancy...

This type of infection can only be cleared through Iv antibiotics. Period. Most likely vancomycin. The docs may give u pills but that will just hide symptoms.

Good luck!

Share this post


Link to post
Share on other sites

Another thing that will probably help u is manuka honey. I know this might sound like some hippie shyt lol but it helped me... Go to the store get those non stick pads (not gauze), and cloth tape, and manuka is found at the health food store only- get a umf of 18+ if u can. Put it on thick over your hole, tape the pad over it, every day till its healed. It will basically draw out the infection at first then it will seal it up.

Might take a while but give it patience- u shouldnt be going to school or work anyway with that infection as its highly contagious. Some hospitals are even using this method, the honey is expensive but it'll work I promise.

Share this post


Link to post
Share on other sites

Day 42-81: Can't even remember the last time I had a pimple on my face, same side effects as before, dry lips and lower back pain.

Share this post


Link to post
Share on other sites

Spoke too soon, ugh. Got a nice cyst on my chin that hurts like hell.

Share this post


Link to post
Share on other sites

Turns out that the cyst on my chin is another boil.... another possible staph infection.

I caught this early so hopefully I don't need to go to the hospital again.

I went to the Derm this morning, she injected me 3 times with steroids smack right on the head. Hurt like no other....

After she injected me, she squeezed it! That wasn't pleasant either....

The doctor left to go get some papers and I'm just sitting in the chair and stuff started turning black. I felt weird, I tell my Mom I felt light headed. My Mom ran out and got the doctor but by time she came in, I was already passed out. Everything slowly faded to black, pretty cool but scary as the same time.

They laid me down, stuck a lolly pop in my mouth, put a cold towel on my forehead and gave me a small cup of soda. I slowly regained conscious after that soda.. I was sweating like a pig that I couldn't even get my hoody off cause it was stuck to my arms.

I'm not sure what's causing these boils but just wanted to share my experience for others.

Share this post


Link to post
Share on other sites

Went to the Derm today..... hopefully for the last time! She said I'm done Accutane! I got 3 pills left but ehhh I don't think I'm gonna take them lol.

So started November 27th, 2012 and ended June 4th, 2013 which is 6 months and 9 days.

Worst thing was dry lips. I really hope they go back to normal soon, I can't stand that.

How long do you have to wait for a chemical peel? My scars are terrible. Here's what I'm left with. Scars on my chest are deep, none that are too noticable on my back.

z0ojaDF.jpg

Here's the side effects I had....

-Headaches

-Back pain

-Dry Skin

-Dry Eyes

-Chapt Lips

Share this post


Link to post
Share on other sites

My lips don't need constant chap stick now! I only need to put it on like once in the morning and once at night! Glad that's over with.

Share this post


Link to post
Share on other sites

Just an update. Still clear :) Scars still there, counting down the 6 months to get a chemical peel...

Share this post


Link to post
Share on other sites

4 month post, clear ;)

I'm making the assumption that Accutane weakened my immune system because I have been getting Staph Infections since January to early August.

Now I'm not getting them 4 month post accutane.

4 month post, clear ;)

I'm making the assumption that Accutane weakened my immune system because I have been getting Staph Infections since January to early August.

Now I'm not getting them 4 month post accutane.

Share this post


Link to post
Share on other sites